# SDR 04FDEA00514

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 39,381 hours, 24,990 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: Airstair Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED ON S/O PANEL.  COMPLETED QRH.  LIGHT WENT OUT AFTER 15 MIN.  MEL 24FEB04 06:03 AC RELEASED FOR SERVICE PER MEL/CDL: 52-06-B  CATEGORY: C EXPIRATION: 05MAR04 MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.
